# SDR SIMA20160427001

- Difficulty date: April 27, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N809AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145521
- Aircraft time: 34,024 hours, 29,591 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Not Reported
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

DURING FLIGHTS NOTICED HYD 1 LO QTY, AFTER LG EXTENSION, 3 DOWN, GOT ENG 1 HYD PUMP FAIL.  COMPLIED WITH CHECKLIST.  TRANSFERRED TO NRWC 809-DFW-02349.  R & R LT MLG ACTUATOR EXT HOSE AMM 32-33-08.  SEE ITEM 3 FOR GEAR EXTENSION & RETRACTION & LEAK CHECK.  REF TO NRWC 809-DFW-02349 SERVICED NR 1 HYD SYS IAW AMM 12 13 01.  SEE LOG PAGE 4065424 ITEM 1 FOR E1 HYD PUMP FAILED.
